# SDR F3LA99119

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 65462153
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-4 CHECK, INSPECTION REPORTED DAMAGE FROM CORROSION PITTING ON NOSE LANDING GEAR RT AXLE.  REPLACED INNER CYLINDER ASSY PER BOEING MM 32-21-11.  (M)
